# SDR CA190822017

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,814 hours
- Propeller: Hartzl HCD4N3C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Burned
- Location: Te Flaps
- Component: Flap System, Beech
- Component part number: A100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

(CAN) AT APPROXIMATELY 9500 FEET IN THE CLIMB, SMOKE WAS NOTICED COMING FROM THE CABIN FLOOR IN THE VICINITY OF THE FLAP MOTOR. THE CREW CARRIED OUT THE APPROPRIATE EMERGENCY PROCEDURES AND LANDED SAFELY. UPON INSPECTION IT WAS FOUND THAT THE FLAP SYSTEM DYNAMIC BRAKE RELAY HAD FAILED CAUSING THE FLAP MOTOR TO OVERHEAT. (TC# 20190822017)
